# SDR CA000606017

- Difficulty date: May 31, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,841 hours
- Engine: Pwa PT6A67B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Strut
- Part number: 5791012038
- Condition: Damaged
- Location: Clevis End
- Part time: 25,950 hours, 32,090 cycles
- Component: Oil Cooler, Pwa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HOLES IN THE FLAP STRUT ON THE CLEVIS END ARE ELONGATED.  THIS STRUT OPENS THE OIL COOLER DOOR WHEN THE GEAR IS EXTENDED.
